# SDR CALA2014122392853

- Difficulty date: December 16, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 97,871 hours, 11,518 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2598 BULKHEAD RT AFT INNER CHORD SPLICE FITTING FASTENER HOLE HAD .030 INCH CRACK.  FOUND DURING ACCOMPLISHMENT OF EA 5300-01642 OP12.  REPAIR WAS ACCOMPLISHED IAW ECRA 5310-06333.
